# SDR 2020FA0000373

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft: N5262Y
- Make and model: Cessna 172S
- Aircraft serial: 172S9176
- Aircraft time: 8,888 hours
- Engine: Lyc IO360L2A
- Engine time: 127 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: K175400123
- Condition: Cracked
- Location: Exhaust
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

99.7 HOURS SINCE NEW MUFFLER WAS INSTALLED, NEW MUFFLER HAS 2 INCH CRACK BETWEEN THE NUMBER 2 AND 4 RISER INLETS
